Compactness and -numbers for polynomials

  • Erhan Çalışkan

    Istanbul University, Vezneciler, Istanbul, Turkey
  • Pilar Rueda

    Universitat de Valencia, Burjassot, Spain
Compactness and $s$-numbers for polynomials cover
Download PDF

A subscription is required to access this article.


We extend the measure of non compactness notion to the polynomial setting by means of Approximation, Kolmogorov and Gelfand numbers, that are introduced for homogeneous polynomials. As an application, we study diagonal polynomials between sequence spaces.

Cite this article

Erhan Çalışkan, Pilar Rueda, Compactness and -numbers for polynomials. Atti Accad. Naz. Lincei Cl. Sci. Fis. Mat. Natur. 29 (2018), no. 1, pp. 93–107

DOI 10.4171/RLM/795